# SDR 2006FA0000367

- Difficulty date: March 1, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N963PA
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844023
- Engine: Lyc IO360A1A
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 62701100
- Condition: Frayed
- Location: Fuselage
- Part time: 5,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN ANNUAL INSPECTION PRIOR TO PLACING THE AIRCRAFT ONLINE AFTER PURCHASING IT FROM A LOCAL OPERATOR THE LT FORWARD STABILATOR CABLE WAS FOUND TO BE BADLY WORN AND FRAYED.  THE AREA OF FRAYING WAS LOCATED UNDER THE REAR SEATS IN THE INSPECTION AREA AT THE REAR PULLEYS.  THIS IS A KNOWN AREA OF WEAR FOR ALL PA 28, 34, AND 44 MODEL AIRCRAFT.  RESEARCH OF THE MAINTENANCE RECORDS SHOWED THAT THE PREVIOUS OWNERS HAD FAILED TO COMPLY WITH SB WHICH REQUIRES REPETITIVE INSPECTIONS OF ALL FLIGHT CONTROL CABLES.  THIS SB WAS APPLICABLE TO THIS AIRCRAFT.  (K)
